Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lucy35

Member
  • Posts

    6
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. PLEASE DONT TAKE SPIRONOLACTONE!!! IT CAUSES HAIRLOSS!!!! I lost 75% of my hair while i was on that drug
  2. Spironolactone causes hairloss!!!!!!!

    Im posting this to help anyone out there before they make the decision of taking spironolactone, please dont take it, it caused me to lose 75% of my hair!!!! I used it for 2 yrs and i didnt stop till i realized it was the drug causing the hairloss (it did clear my skin, but now i regret taking it) So, now u have to ask urself do u want to have clear skin and be bald OR have hair and acne? Im not the only one this has happend to, if you google spironolactone cause... the first thing that pops up
  3. It happend to me too n i had to pee constantly!!! It also caused hairloss and i lost 75% of my hair while i was on spironolactone. Its the worst drug in the planet!!
  4. dont take spironolactone it causes hairloss!!!
  5. dont take spironolactone it causes hairloss!!!!
  6. I had that problem with spironolactone too, please stop taking it !!!!
  7. Spironolactone is a very dangerous drug PLEASE DONT TAKE IT, I lost 75% of my hair while i was on it.
×